Alert archive / Tennessee / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 297, NWS Nashville, TN

July 20, 2012Davidson County, Wilson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 20, 2012, 12:26 AM CDT for Davidson County, Wilson County, Tennessee. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2012, 12:26 AM CDT (05:26 UTC)
Expired
Jul 20, 2012, 1:15 AM CDT
In force
49 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Davidson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 13 km from the middle of the area, began a volume at 05:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2853 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1475 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

240 
WUUS54 KOHX 200526
SVROHX
TNC037-189-200615-
/O.NEW.KOHX.SV.W.0297.120720T0526Z-120720T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 AM CDT FRI JUL 20 2012

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL WILSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 AM CDT

* AT 1220 AM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THE STORM WAS NEAR LAKEWOOD...MOVING SOUTHEAST AT 30
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOUNT JULIET...
  BELINDA CITY...
  RURAL HILL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2. DO NOT
STAY OUTDOORS IF YOU ARE IN THE PATH OF SEVERE THUNDERSTORMS.

&&

LAT...LON 3610 8638 3607 8647 3610 8651 3606 8653
      3607 8653 3608 8654 3605 8657 3601 8672
      3604 8679 3620 8679 3625 8663 3624 8659
      3627 8657 3628 8654
TIME...MOT...LOC 0525Z 323DEG 26KT 3618 8667

$$

21
1 follow-up statement
224 
WWUS54 KOHX 200547
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1247 AM CDT FRI JUL 20 2012

TNC037-189-200615-
/O.CON.KOHX.SV.W.0297.000000T0000Z-120720T0615Z/
WILSON TN-DAVIDSON TN-
1247 AM CDT FRI JUL 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
DAVIDSON AND WEST CENTRAL WILSON COUNTIES UNTIL 115 AM CDT...

AT 1245 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR RURAL HILL...OR 13 MILES
SOUTHEAST OF NASHVILLE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN DAVIDSON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3610 8638 3607 8647 3610 8651 3606 8653
      3607 8653 3608 8654 3605 8657 3601 8672
      3604 8679 3620 8679 3625 8663 3624 8659
      3627 8657 3628 8654
TIME...MOT...LOC 0547Z 320DEG 23KT 3608 8656

$$

21

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 12:08 AM CDT, 18 minutes earlier.

Area forecast discussion, Jul 20, 12:08 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1208 AM CDT FRI JUL 20 2012

.UPDATE...FOR 06Z TAFS.

&&

.AVIATION...EXTENSIVE TSTM ACTIVITY OVERNIGHT AS WEAK COOL FRONT
MOVES SEWD TOWARD THE MIDSTATE. THUS ALL TERMINALS WILL BOUNCE
FROM MVFR TO IFR FREQUENTLY AS CONVECTION PASSES THE TERMINAL.
EXPECT ACTIVITY TO DIMINISH IN THE FAR NWRN COUNTIES TOMORROW
AFTERNOON AS MID/UPPER LEVEL DRYING TAKES HOLD. TSTM ACTIVITY WILL
LIKELY RE-FIRE IN THE SERN HALF OF THE AREA TOMORROW...IN ADVANCE
OF THE FRONT.

&&

.PREV DISCUSSION... /ISSUED 521 PM CDT THU JUL 19 2012/

UPDATE...ADDED AVIATION SECTION FOR 00Z TAF'S.

AVIATION...BNA/CKV/CSV...COLD FRONT CURRENTLY STRETCHED ALONG THE
OHIO VALLEY IS EXPECTED TO GATHER STEAM AND PUSH INTO MIDDLE
TENNESSEE DURING THE EVENING AND OVERNIGHT. ATMOSPHERE ACROSS THE
MID STATE THIS AFTERNOON IS EXTREMELY MOIST AND UNSTABLE, SO AT
LEAST SCATTERED CONVECTION CAN BE EXPECTED DURING THE EVENING AND
POSSIBLY EVEN PAST MIDNIGHT. WILL HANDLE THIS WITH TEMPO GROUPS IN
THE TAF'S, WITH SIGNIFICANTLY LESS CHANCE OF PRECIPITATION IN
THE POST-FRONTAL ENVIRONMENT TOMORROW.

PREV DISCUSSION... /ISSUED 313 PM CDT THU JUL 19 2012/

DISCUSSION...

SUBSIDENCE HAS APPARENTLY WON THE BATTLE TODAY WITH SINKING AIR
ALOFT SUPPRESSING THE CUMULUS FIELD ACROSS MIDDLE TENNESSEE AND
PREVENTING ANY SHOWER AND THUNDERSTORM DEVELOPMENT. THE MOSTLY
CLEAR SKIES HAVE ALLOWED TEMPERATURES TO SOAR INTO THE MID 80S TO
MID 90S...AND WITH MOISTURE POOLING ACROSS OUR AREA SOUTH OF THE
COLD FRONT TO OUR NORTH...DEWPOINTS HAVE CLIMBED INTO THE LOW TO
UPPER 70S. UNFORTUNATELY THIS COMBINATION MEANS HEAT INDEX VALUES
HAVE CLIMBED TO NEAR OR ABOVE HEAT ADVISORY CRITERIA ACROSS THE
NORTHWEST HALF OF THE CWA AS EARLIER FEARED WITH CKV AND BNA BOTH
AT 106 ATTM. HOWEVER...SHORT TIME SPAN OF THESE HIGH HI VALUES
ALONG WITH CRITERIA NOT EXPECTED TO BE MET TOMORROW NEGATES ANY
ISSUANCE OF AN ADVISORY AT THIS TIME.

MAIN ISSUES FOR THE FORECAST REVOLVE AROUND POPS FOR TONIGHT AND
TOMORROW WITH COLD FRONT PUSHING SOUTHWARD. LATEST LOCAL WRF AND
HRRR RUNS INDICATE CURRENT PREFRONTAL ACTIVITY DEVELOPING ALONG
THE OHIO RIVER WILL ORGANIZE INTO A SEMI-LINE AND PUSH INTO THE
NORTHERN CWA THIS EVENING BEFORE WEAKENING OVERNIGHT. ADDITIONAL
ACTIVITY MAY POP UP TO THE SOUTH AND EAST OF THE LINE AS WELL.
WITH THIS THINKING AND COORDINATION WITH SURROUNDING WFOS...HAVE
ADJUSTED POPS TO LIKELY ACROSS THE NORTHERN HALF TONIGHT WITH
CHANCE POPS SOUTH. SOME OF THESE STORMS WILL LIKELY BE STRONG TO
POSSIBLE SEVERE DUE TO THE PREDICTED INSTABILITY LEVELS...WITH
DAMAGING WINDS THE MAIN THREAT. LOW TEMPERATURES WILL BE
DEPENDENT ON HOW MUCH PRECIP OCCURS AND WENT JUST UNDER LATEST
MOS GUIDANCE.

MODELS INDICATE CONVECTION WILL REJUVENATE AHEAD OF THE COLD FRONT
ACROSS THE CWA FRIDAY MORNING...WITH ACTIVITY PUSHING
SOUTHEASTWARD THROUGH THE AFTERNOON. WILL CONTINUE TREND OF LOW
POPS IN THE NORTHWEST AND LIKELY POPS IN THE SOUTHEAST. ONCE
AGAIN...SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE WITH THE
MAIN THREAT BEING DAMAGING WINDS...ESPECIALLY IN OUR SOUTHEASTERN
HALF. CLOUD COVER AND PRECIP WILL ALSO KEEP HIGHS LOWER THAN
TODAY IN THE 80S TO NEAR 90. MUCH DRIER AIR IN THE MID AND UPPER
LEVELS WILL FILTER INTO THE MID STATE BEHIND THE FRONT...WITH
SLIGHTLY COOLER TEMPS AND DEWPOINTS AND DRY CONDITIONS ANTICIPATED
FOR SATURDAY INTO SUNDAY.

12Z GFS/ECMWF KEEP H5 RIDGE AXIS CENTERED FROM THE PLAINS STATES
INTO THE CENTRAL GULF COAST NEXT WEEK...WITH MIDDLE TENNESSEE IN
NORTHWEST FLOW ALOFT ON THE EAST SIDE OF THE RIDGE. WITH MOISTURE
LEVELS ALSO INCREASING BY MONDAY...LOW PRECIP CHANCES WILL RETURN
TO THE FORECAST FOR EARLY TO MID NEXT WEEK. 500MB HEIGHTS WILL BE
MUCH HIGHER THAN WE HAVE SEEN THIS PAST WEEK...SO ONLY ISOLATED TO
WIDELY SCATTERED CONVECTION IS ANTICIPATED. TEMPERATURES WILL ALSO
BE ON A WARMING TREND WITH HIGHS REACHING BACK INTO THE MID TO
UPPER 90S BY THE END OF THE FORECAST PERIOD...AND HEAT ADVISORY
CONDITIONS ARE POSSIBLE AGAIN BY THEN AS WELL.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

18
Hazardous weather outlook, Jul 19, 11:32 PM CDT, 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
1132 PM CDT THU JUL 19 2012

TNZ005>011-022>034-056>066-075-077>080-093>095-202100-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
1132 PM CDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED OVERNIGHT.
SOME STORMS MAY BE STRONG WITH GUSTY WINDS AND LOCALLY HEAVY RAINFALL
AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR MOST OF MIDDLE
TN ON FRIDAY. DAMAGING WINDS AND ISOLATED LARGE HAIL WILL BE THE
PRIMARY SEVERE WEATHER THREATS. ADDITIONALLY...LOCALIZED FLOODING
WILL BE POSSIBLE WITH THE HEAVIER DOWNPOURS.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

JLM

In the hours before

Local storm report, Jul 19, 11:17 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1117 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1003 PM     TSTM WND DMG     2 NE MOUNT JULIET       36.23N 86.50W
07/18/2012                   WILSON             TN   EMERGENCY MNGR

            POWER LINE DOWN ON CURD ROAD IN MOUNT JULIET

&&

11
Special weather statement, Jul 19, 11:18 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1118 PM CDT THU JUL 19 2012

TNZ005-006-200445-
MONTGOMERY-STEWART-
1118 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...

AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR DOVER...MOVING SOUTHEAST AT 20 MPH.

SMALL HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORMS IS ALSO PRODUCING ALMOST CONTINUOUS CLOUD TO GROUND
LIGHTNING STRIKES. PLEASE STAY INDOORS...AWAY FROM WINDOWS...AND
REFRAIN FROM USING ELECTRONIC EQUIPMENT AS LIGHTNING STRIKES CAN
TRAVEL THROUGH HOME WIRING.

LAT...LON 3664 8737 3639 8759 3644 8796 3663 8785

TB12
Local storm report, Jul 19, 11:22 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1122 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     TSTM WND DMG     3 SE BELLE MEADE        36.07N 86.82W
07/18/2012                   DAVIDSON           TN   PUBLIC

            POLE DOWN ON TYNE BLVD

&&

11
Local storm report, Jul 19, 11:27 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1127 PM CDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1012 PM     TSTM WND DMG     2 WSW BELLE MEADE       36.09N 86.89W
07/18/2012                   DAVIDSON           TN   PUBLIC

            TREE DOWN IN THE BELLEVUE/RIVERWALK AREA

&&

11
Special weather statement, Jul 19, 11:36 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1136 PM CDT THU JUL 19 2012

TNZ007-008-027-028-200500-
DAVIDSON-ROBERTSON-SUMNER-WILSON-
1136 PM CDT THU JUL 19 2012

...SIGNIFICANT WEATHER ADVISORY FOR DAVIDSON...ROBERTSON...SUMNER AND
WILSON COUNTIES...

AT 1131 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES NORTH OF SPRINGFIELD...MOVING SOUTHEAST
AT 15 MPH.

SMALL HAIL AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM IS PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING
ACTIVITY. PLEASE STAY INDOORS AND AWAY FROM WINDOW. ALSO REFRAIN
FROM USING ANY ELECTRONIC DEVICES AS LIGHTNING CAN TRAVEL THROUGH
YOUR INTERIOR HOME WIRING.

LAT...LON 3664 8620 3635 8629 3624 8661 3637 8691
      3639 8692 3638 8694 3645 8712 3664 8711
      3665 8658 3664 8657 3665 8653

TB12
Special weather statement, Jul 20, 12:20 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1220 AM CDT FRI JUL 20 2012

TNZ006-026-200600-
CHEATHAM-MONTGOMERY-
1220 AM CDT FRI JUL 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM AND MONTGOMERY
COUNTIES...

AT 1216 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES WEST OF CLARKSVILLE...MOVING SOUTHEAST
AT 15 MPH.

THIS STORM WILL BE...
  5 MILES SOUTHWEST OF CLARKSVILLE BY 1235 AM CDT.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3661 8726 3647 8712 3646 8713 3642 8707
      3635 8753 3650 8762 3656 8763

21

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 7:55 PM CDTSevere Thunderstorm WarningOHXCheatham, Montgomery, Robertson35 min
Jul 19, 8:27 PM CDTSevere Thunderstorm WarningOHXDavidson, Robertson, Sumner33 min
Jul 19, 8:51 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Smith54 min
Jul 19, 8:56 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Robertson, Sumner34 min
Jul 19, 9:00 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner, Wilson15 min
Jul 19, 9:23 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson37 min
Jul 19, 9:29 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Sumner, Wilson31 min
Jul 19, 9:36 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson24 min
Jul 19, 9:46 PM CDTSevere Thunderstorm WarningOHXClay, Jackson, Macon, Overton, Pickett, Smith29 min
Jul 19, 9:57 PM CDTSevere Thunderstorm WarningOHXMacon, Smith, Sumner, Trousdale, Wilson33 min
Jul 19, 10:00 PM CDTSevere Thunderstorm WarningOHXDickson, Houston, Montgomery, Stewart45 min
Jul 19, 10:01 PM CDTSevere Thunderstorm WarningOHXCheatham, Davidson, Dickson, Rutherford, Sumner, Williamson and 1 more29 min
Jul 19, 10:14 PM CDTSpecial Weather StatementOHXFentress, Jackson, Overton, Putnam46 min
Jul 19, 10:29 PM CDTSpecial Weather StatementOHXDavidson, Smith, Williamson, Wilson31 min
Jul 19, 10:41 PM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Williamson19 min
Jul 19, 10:59 PM CDTSpecial Weather StatementOHXCannon, Cumberland, DeKalb, Putnam, Rutherford, White and 1 more31 min
Jul 19, 11:18 PM CDTSpecial Weather StatementOHXStewart27 min
Jul 19, 11:36 PM CDTSpecial Weather StatementOHXRobertson, Sumner24 min
Jul 20, 12:20 AM CDTSpecial Weather StatementOHXMontgomery40 min
Jul 20, 12:41 AM CDTSevere Thunderstorm WarningOHXCheatham, Dickson, Montgomery34 min
Jul 20, 1:32 AM CDTAreal Flood AdvisoryOHXDavidson, Rutherford, Williamson, Wilson3 hr
Jul 20, 2:56 AM CDTAreal Flood AdvisoryOHXDickson, Hickman, Maury, Williamson3 hr
Jul 20, 3:57 AM CDTAreal Flood AdvisoryOHXDavidson, Sumner, Wilson2 hr
Jul 20, 7:01 AM CDTRiver Flood AdvisoryOHXBedford9 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.